MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL PERMATAPE 2.5 WHITE/BLUE - 1PK; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL PERMATAPE 2.5 WHITE/BLUE - 1PK; POLYETHYLENE SUTURE
Model Number 223170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.Investigation summary: the complaint device is not being returned, it was implanted by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Given that lot number was not provided, the manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure on (b)(6) 2021, the permatape 2.5 blue device was applied to the patient with metal allergy.It was reported that the surgeon wondered if raw materials used in the devices (chromium oxide, cobalt and aluminum) might have affected the patient.The status of the patient post-surgery was unknown.No additional information was provided.

Brand Name
PERMATAPE 2.5 WHITE/BLUE - 1PK
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12384918
Report Number1221934-2021-02567
Device Sequence Number14321623
Product Code GAT
UDI-Device Identifier10886705027903
UDI-Public10886705027903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223170
Device Catalogue Number223170
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;